# SDR REXA20180829732

- Difficulty date: August 11, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N232PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15232
- Aircraft time: 22,987 hours, 15,815 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Landing
- Part number: CC670140291
- Condition: Cracked
- Location: Access Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING GVI OF THE LT INBD FLAP VANE,  FOUND A CRACKED  ACCESS PANEL LANDING.  REMOVED AND REPLACED THE ACCESS PANEL LANDING ON THE INBD FLAP VANE IAW SRM 51-42-13.
